Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1989, Volume 29, Number 5, Pages 765–774 (Mi zvmmf3452)  

This article is cited in 1 scientific paper (total in 1 paper)

Calculation of stationary subsonic and transonic non-potential flows of an ideal gas in axially symmetric channels

Yu. S. Kosolapov

Moscow

Full text: PDF file (1046 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1989, 29:3, 87–94

Bibliographic databases:

UDC: 519.6:533.7
MSC: Primary 76H05; Secondary 76N15, 76G25
Received: 08.02.1988
Revised: 10.10.1988

Citation: Yu. S. Kosolapov, “Calculation of stationary subsonic and transonic non-potential flows of an ideal gas in axially symmetric channels”, Zh. Vychisl. Mat. Mat. Fiz., 29:5 (1989), 765–774; U.S.S.R. Comput. Math. Math. Phys., 29:3 (1989), 87–94

Citation in format AMSBIB
\Bibitem{Kos89}
\by Yu.~S.~Kosolapov
\paper Calculation of stationary subsonic and transonic non-potential flows of an ideal gas in axially symmetric channels
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1989
\vol 29
\issue 5
\pages 765--774
\mathnet{http://mi.mathnet.ru/zvmmf3452}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1005096}
\zmath{https://zbmath.org/?q=an:0713.76061}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1989
\vol 29
\issue 3
\pages 87--94
\crossref{https://doi.org/10.1016/0041-5553(89)90150-X}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf3452
  • http://mi.mathnet.ru/eng/zvmmf/v29/i5/p765

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. M. Latypov, A. V. Shipilin, “On an iterational method for calculating sub- and transonic internal flows”, U.S.S.R. Comput. Math. Math. Phys., 31:5 (1991), 92–99  mathnet  mathscinet  zmath  isi
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:81
    Full text:43
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021